# SDR UALA2013060303824

- Difficulty date: June 2, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 72,283 hours, 26,524 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 430
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S O2 MASK TUBE FAILED WHEN ATTEMPTED TO USE IN FLIGHT.  FOUND INFLATION HARNESS DAMAGED ON MASK.  REPLACED O2 MASK IAW AMM.
